MAUDE Adverse Event Report: 4WEB, INC. 4WEB POSTERIOR SPINE TRUSS SYSTEM; INTERBODY FUSION DEVICE

4WEB, INC. 4WEB POSTERIOR SPINE TRUSS SYSTEM; INTERBODY FUSION DEVICE
Model Number PSTS-MD0612-26-SP
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/03/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No product was returned for evaluation nor radiographs provided.Review of production records did not indicate any issue related to manufacturing that may have contributed to the event.Pseudoarthrosis was reported and per information available, the patient had other comorbidities.The cause of the event could not be established with the information available to the manufacturer.
 
Event or Problem Description
It was reported to 4web medical that a revision surgery was performed to remove a 4web posterior cage that migrated.The revision surgery was performed about three and a half months post initial surgery.The 4web implant was removed and replaced with an expandable cage from a different vendor.No issues noted during the initial or revision surgery.The initial surgery was performed on (b)(6) 2024.

Brand Name
4WEB POSTERIOR SPINE TRUSS SYSTEM
Common Device Name
INTERBODY FUSION DEVICE
Manufacturer (Section D)
4WEB, INC.
2801 network boulevard,
suite 620
frisco TX 75034
Manufacturer (Section G)
4WEB, INC.
2801 network boulevard
suite 620
frisco TX 75034
Manufacturer Contact
vareesha divakar
2801 network boulevard
suite 620
frisco, TX 75034
8002857090
MDR Report Key20347906
Report Number3009189869-2024-00017
Device Sequence Number18103460
Product Code MAX
UDI-Device Identifier00812998022984
UDI-Public(01)00812998022984(17)290601(10)D004
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K143258
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPSTS-MD0612-26-SP
Device Catalogue NumberPSTS-MD0612-26-SP
Device Lot NumberD004
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2024
Initial Report FDA Received Date10/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexMale